# SDR DALA2023113009839

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INAPPROPRIATE HOLES ON VERTICAL BEAMS STA Y=817 AND STA X=0, X=13, 25, X=-13, -25 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00184: VERTICAL BEAMS ON STA Y=817, X=13, X=25, X=-13, X=-25 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B717 SRM 51-70-11-2R-2. BEAM X=0 WAS REPLACED WITH NRC 00182. (LP #0088159)
